# SDR SWAA2022030770504

- Difficulty date: February 9, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 241XF UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] DUE TO THE EXTENT OF DAMAGE FABRICATED NEW FLOOR PANEL 241XF IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S; BOEING PL 815A0044-5; BOEING DWG 147A5810-100; ACO 8771-25 STEP 44 PER ESR 22-01196. INSERTS INSTALLED USING BMS 5-107 LOT#AK0DP4051K CURE MONITORED USING THERMOMETER ID:ATS2209 S/N:43300739WS;[02] CORRECTION TO CORRECTIVE ACTION 1: DISREGARD 'PER ESR 22-01196;[03] FINAL INSPECTION. JOB COMPLETE PER FINAL INSPECTION. JOB COMPLETE PER BOEING PL 815A0044-5; BOEING DWG 147A5810-100; ACO 8771-25 STEP 44 AND SRM 53-00-50-2R-0.
